# SDR VTZA96407

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi
- Part number: 066500012704
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6328 - PIT-IAD - MADE AN UNSCHEDULED LANDING DUE TO CAPTAINS VSI FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE REMOVED AND REPLACED CAPTAINS VSI, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
